Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 209, NWS Lincoln, IL

June 20, 2006Crawford County, Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2006, 6:01 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2006, 6:01 PM CDT (23:01 UTC)
Expired
Jun 20, 2006, 7:00 PM CDT
In force
59 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Crawford County, IL, Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 63 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:29 PM CDTTSTM WND GST 60Birds, ILREPORTED BY COUNTY SHERIFF...ALONG WITH 0.5 INCH HAIL.
Jun 20, 6:38 PM CDTHAIL 0.882 S Birds, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 202301
SVRILX
ILC033-101-210000-
/O.NEW.KILX.SV.W.0209.060620T2301Z-060621T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT TUE JUN 20 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS.
  NORTHEASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS.

* UNTIL 700 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BIRDS...OR ABOUT 10 MILES NORTHWEST OF LAWRENCEVILLE...AND WAS
  MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRIDGEPORT...
  BIRDS...
  LAWRENCEVILLE...

OTHER LOCATIONS IN THE WARNING INCLUDE...BILLETT AND PINKSTAFF.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3894 8784 3881 8793 3861 8764 3885 8754

$$

MILLER
4 follow-up statements
000 
WWUS53 KILX 202318
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT TUE JUN 20 2006

ILC033-101-210000-
/O.CON.KILX.SV.W.0209.000000T0000Z-060621T0000Z/
CRAWFORD-LAWRENCE-
617 PM CDT TUE JUN 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN CRAWFORD AND NORTHEASTERN LAWRENCE COUNTIES...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BIRDS...OR ABOUT 9 MILES NORTH OF LAWRENCEVILLE...MOVING
EAST AT 10 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  EXTREME SOUTHERN CRAWFORD COUNTY.
  BIRDS.
  LAWRENCEVILLE.

OTHER LOCATIONS AFFECTED INCLUDE...BRIDGEPORT...PINKSTAFF AND
BILLETT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3891 8777 3881 8793 3861 8764 3885 8754

$$

MILLER
000 
WWUS53 KILX 202333
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT TUE JUN 20 2006

ILC033-101-210000-
/O.CON.KILX.SV.W.0209.000000T0000Z-060621T0000Z/
CRAWFORD-LAWRENCE-
632 PM CDT TUE JUN 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN CRAWFORD AND NORTHEASTERN LAWRENCE COUNTIES...

AT 628 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS 
LOCATED 2 MILES EAST OF BIRDS...OR ABOUT 8 MILES NORTHEAST OF
LAWRENCEVILLE...MOVING EAST AT 10 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  BIRDS.
  PINKSTAFF.
  RUSSELLVILLE.
  EXTREME SOUTHEAST CRAWFORD COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3891 8777 3881 8793 3861 8764 3885 8754

$$

MILLER

&
000 
WWUS53 KILX 202348
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT TUE JUN 20 2006

ILC033-202357-
/O.CAN.KILX.SV.W.0209.000000T0000Z-060621T0000Z/
CRAWFORD-
647 PM CDT TUE JUN 20 2006

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY HAS BEEN
CANCELLED...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8769 3872 8776 3866 8762 3885 8754

$$

ILC101-210000-
/O.CON.KILX.SV.W.0209.000000T0000Z-060621T0000Z/
LAWRENCE-
647 PM CDT TUE JUN 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN LAWRENCE COUNTY...

AT 643 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED A SEVERE
THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS 
AROUND 60 MPH.  THIS STORM WAS LOCATED NEAR PINKSTAFF...
OR ABOUT 8 MILES NORTHEAST OF LAWRENCEVILLE...MOVING EAST AT 
10 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  PINKSTAFF.
  RUSSELLVILLE.
  RURAL EASTERN LAWRENCE COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8769 3872 8776 3866 8762 3885 8754

$$

MILLER

&
000 
WWUS53 KILX 210005
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
705 PM CDT TUE JUN 20 2006

ILC101-210015-
/O.EXP.KILX.SV.W.0209.000000T0000Z-060621T0000Z/
LAWRENCE-
705 PM CDT TUE JUN 20 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE COUNTY
EXPIRED AT 700 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8769 3872 8776 3866 8762 3885 8754

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:25 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 20, 2:25 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT TUE JUN 20 2006

.DISCUSSION...
FORECAST CHALLENGE FOR THE NEXT FEW DAYS WILL BE THE POSITION OF A
QUASI-STATIONARY FRONT AND ITS INFLUENCE ON CONVECTIVE DEVELOPMENT
IN CENTRAL AND SOUTHEAST IL.

THE LATEST EARLY AFTERNOON SURFACE ANALYSIS INDICATED A SLOW MOVING
WARM FRONT LIFTING NORTH...WHICH EXTENDED FROM ABOUT MACOMB TO
SPRINGFIELD TO ROBINSON. VERY UNSTABLE AIR WAS SOUTH OF THE FRONT...
WITH DEW POINTS IN THE 65-70 RANGE AND CAPES AROUND 2500-4000. THIS
FRONT WILL BE THE FOCUS FOR OUR T-STORM CHANCES THE REST OF THE WEEK
AS IT WAVERS NORTH THEN BACK SOUTH AGAIN. THE NAM/WRF AND GFS ARE IN
FAIRLY GOOD AGREEMENT THROUGH THURSDAY...BUT THEN THE GFS SEEMS TO
BE MUCH QUICKER IN PUSHING THE FRONT THROUGH BY FRIDAY. THE NAM/WRF
IS FARTHER NORTH WITH HIGH PRESSURE IN THE UPPER GREAT LAKES AND
THUS A BIT FARTHER NORTH WITH THE FRONT...WHICH SEEMS REASONABLE
BASED ON BOTH MODELS DEPICTION OF A SHORTWAVE AXIS IN WISCONSIN
MIDDAY FRIDAY.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
THE ONGOING CONVECTION...WHICH IS PERSISTANT REMNANTS OF THIS
MORNINGS NORTHERN PLAINS MCS...WAS JUST PUSHING INTO WEST CENTRAL
IL...BRINGING MUCH NEEDED RAINFALL. THE HEAVIEST RAIN...NEAR
GALESBURG... WAS AT THE INTERSECTION OF THE LIFTING WARM FRONT AND
THE OUTFLOW/COLD POOL FROM THE MCS. AS THE WARM FRONT CONTINUES TO
SLOWLY LIFT...THE CONVECTIVE HOT SPOT SHOULD CONTINUE TO BE BETWEEN
I-74 AND US 136 THIS EVENING. HOWEVER...CAN NOT RULE OUT SCATTERED
T-STORMS ANYWHERE IN THE WARM SECTOR OF CENT/SE IL WHERE THE CAP
WEAKENS ENOUGH THIS EVENING. THE CHALLENGE OVERNIGHT WILL BE THE
NORTHWARD EXTENT OF THE WARM FRONT...WHICH WILL PROVIDE THE FOCUS
FOR ANOTHER OVERNIGHT CONVECTIVE COMPLEX. AT THIS TIME IT LOOKS LIKE
THE FRONT SHOULD MAKE IT UP TOWARD I-74...WITH THE STRONGEST STORMS
IN THE I-80 CORRIDOR.

CONCERNS FOR TOMORROW ARE THE LOCATIONS OF THE STALLED FRONT AND ANY
OUTFLOW BOUNDARIES FROM OVERNIGHT STORMS. INCREASING LOW LEVEL WINDS
AND A VERY UNSTABLE AIRMASS SHOULD RESULT IN MORE SHOWERS AND
T-STORMS DURING THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD
BE SEVERE ESPECIALLY ALONG THE I-74 CORRIDOR CLOSER TO THE FRONT.

SIMILAR CONDITIONS WILL BE IN STORE FOR CENT AND SE IL THURSDAY AS
THE FRONT IN NORTHERN IL SLOWLY SAGS SOUTH. THE PRIMARY AREA OF
CONCERN WILL BE BETWEEN I-74 AND I-70 AS THE UNSTABLE AIR INTERACTS
WITH THE BOUNDARY. THE LIMITING FACTOR...HOWEVER...WILL BE A LACK OF
LOW LEVEL CONVERGENCE AS THE WINDS WEAKEN AND VEER MORE WESTERLY.

LONG TERM...FRIDAY THROUGH TUESDAY...
THE AFOREMENTIONED FRONT MAY STILL BE CLOSE TO THE AREA ON FRIDAY AS
A SHORTWAVE MOVING THROUGH THE UPPER MIDWEST INDUCES A WEAK LOW
PRESSURE AREA IN ERN MO. THE NAM/WRF APPEARS TO BE OVERLY GENEROUS
WITH THE PRECIPITATION...AND A BIT TOO FAR NORTH. THUS...WILL PUT 40
TO 50 POPS SOUTH OF A RUSHVILLE-LINCOLN-PARIS LINE IN THE FORECAST
FOR FRIDAY...TAPERING TO SLIGHT CHANCES IN NORTH CENTRAL SECTIONS.
HIGH PRESSURE IN THE NORTHERN GREAT LAKES SHOULD BRING DRIER AIR
INTO NORTHERN AND CENTRAL IL FOR THE WEEKEND...THE EXCEPTION WILL BE
IN LOCATIONS SOUTH OF A SHELBYVILLE-PARIS LINE WHERE A FEW SHOWERS
MAY LINGER INTO SATURDAY AS THEY REMAIN CLOSE ENOUGH TO THE SLOWLY
DEPARTING FRONT.

NORTHWEST FLOW IS EXPECTED TO DEVELOP BY EARLY NEXT WEEK KEEPING
TEMPS ON THE COOLER SIDE. A CLIPPER TYPE SYSTEM MAY BRING OUR NEXT
CHANCE FOR SHOWERS EARLY IN THE WEEK...BUT FOR NOW WILL ONLY KEEP A
SLIGHT CHANCE IN THE GRIDS FOR MONDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

MILLER
Hazardous weather outlook, Jun 20, 11:12 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT TUE JUN 20 2006

ILZ027>031-036>038-040>057-061-211615-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
1112 AM CDT TUE JUN 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT WILL GRADUALLY PUSH NORTHWARD ACROSS CENTRAL
ILLINOIS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON IN THE WARM AND HUMID AIRMASS...ALONG AND SOUTH OF THIS
FRONT. SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WIND
GUSTS THE PRIMARY THREAT. THE GREATEST THREAT FOR SEVERE WEATHER
WILL BE ALONG AND NORTH OF THE I-74 CORRIDOR. LARGE HAIL AND VERY HEAVY
RAINFALL ARE ALSO POSSIBLE WITH ANY SEVERE STORMS. A TORNADO IS
NOT OUT OF THE QUESTION IN THE IMMEDIATE VICINITY OF THE WARM
FRONT. THE THUNDERSTORMS ARE EXPECTED TO DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONT WILL LINGER AROUND THE AREA THROUGH FRIDAY. WEATHER DISTURBANCES
MOVING ALONG THE BOUNDARY WILL BRING A PERIODIC RISK OF THUNDERSTORMS
WITH THEM...DURING THIS PERIOD. THERE IS THE POTENTIAL FOR SOME OF
THESE STORMS TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEST OF I-55 THIS AFTERNOON...
AND IN AREAS EAST OF I-55 LATE THIS AFTERNOON INTO EARLY EVENING.

ILZ062-063-066>068-071>073-211615-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1112 AM CDT TUE JUN 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT WILL GRADUALLY PUSH NORTHWARD INTO CENTRAL
ILLINOIS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON IN THE WARM AND HUMID AIRMASS...ALONG AND SOUTH OF THIS
FRONT. A FEW STORMS MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS
AND LARGE HAIL. THE THUNDERSTORMS ARE EXPECTED TO DIMINISH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FRONT WILL LINGER AROUND THE AREA THROUGH FRIDAY. WEATHER DISTURBANCES
MOVING ALONG THE BOUNDARY WILL BRING A PERIODIC RISK OF THUNDERSTORMS
WITH THEM...DURING THIS PERIOD. THERE IS THE POTENTIAL FOR SOME
OF THESE STORMS TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON...INTO
EARLY EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.